# SDR CA020904003

- Difficulty date: August 27, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 1,125 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Separated
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC BELT SEPARATED AT SPLICE.
